# SDR AALA20070328

- Difficulty date: February 12, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHT AT SEAT 8A MISSING LENS BEZEL.  REPLACED LENS BEZEL FOR EMERGENCY LIGHT AT SEAT 8A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
